Volume 17, Number 3, September 2005

Angio-oedema Caused by Angiotensin-converting Enzyme Inhibitor Therapy

Shinji Tanabe, Yasuro Yoshimura, Koichi Mishima

Department of Oral and Maxillofacial Surgery, Shimane University School of Medicine, Izumo City, Shimane, Japan

Abstract
This report is of an 83-year-old woman with a history of hypertension who had recurrent swelling of the tongue, oral floor, and lower lip. Angiotensin-converting enzyme inhibitor therapy was strongly suspected to be the cause of the swelling. Discontinuation of therapy resulted in disappearance of the swelling without recurrence.

Key words:
Angiotensin-converting enzyme inhibitors, Bradykinin, Edema, Hypertension, Oral manifestations

Asian J Oral Maxillofac Surg. 2005;17:183-185.
Comments
Respond to this article

Powered by JoomlaCommentCopyright (C) 2006 Frantisek Hliva. All rights reserved.Homepage: http://cavo.co.nr/